# SDR NWAA072436716

- Difficulty date: June 22, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 104,945 hours, 25,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACK IN FUSELAGE FRAME AND DOUBLER AT BS 360 S24L.  REPAIRED PER EA 67-209717.
